MathSciNet Relay Station
MathSciNet bibliographic data
MR2520116 30G35
Colombo, Fabrizio; Sabadini, Irene; Struppa, Daniele C. Slice monogenic functions. Israel J. Math. 171 (2009), 385–403.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement